# SDR JGVR20200918001

- Difficulty date: September 18, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N347QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500257
- Aircraft time: 4,933 hours, 3,873 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 505-55-0004 FOUND THE FOLLOWING FLIGHT CONTROL BALANCE WEIGHTS NOT ACCEPTABLE PER SB AND REPLACED WITH NEW PARTS.  ONE LT ELEVATOR HORN WEIGHT P/N PE915109-L42, SEVEN LT ELEVATOR ADJUSTABLE WEIGHTS P/N PE915109-L33, ONE RT ELEVATOR HORN WEIGHT P/N PE915109-L42, TEN RT ELEVATOR ADJUSTABLE BALANCE WEIGHTS P/N 915109-L33, TWENTY FOUR ADJUSTABLE RUDDER BALANCE WEIGHTS P/N PE915109-L27, AND ONE LT AILERON BALANCE WEIGHT P/N PE915109-L31.
